RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 31, Issue 2  


Vladimir Gilelevich Maz'ya

Expository Surveys
Fatou-type theorems and boundary value problems for elliptic systems in the upper half-space
J. M. Martell, D. Mitrea, I. Mitrea, M. Mitrea
3
Spectral properties of nonassociative algebras and breaking regularity for nonlinear elliptic type PDEs
V. G. Tkachev
51

Research Papers
Note on an eigenvalue problem for an ODE originating from a homogeneous $p$-harmonic function
M. Akman, J. Lewis, A. Vogel
75
Behavior of solutions of the Dirichlet problem for the $p(x)$-Laplacian at a boundary point
Yu. A. Alkhutov, M. D. Surnachev
88
Weak global solvability of the two-phase problem for a class of parabolic systems with strong nonlinearity in the gradient. The case of two spatial variables
A. A. Arkhipova
118
Power-like solutions to Emden–Fowler type equations of high order are unusual
I. V. Astashova
152
Bounded point derivations on certain function spaces
J. E. Brennan
174
On conformal spectral gap estimates of the Dirichlet–Laplacian
V. Gol'dshtein, V. Pchelintsev, A. Ukhlov
189
On Landis' conjecture in the plane when the potential has an exponentially decaying negative part
B. Davey, C. Kenig, J.-N. Wang
204
Approximate approximations: recent developments in the computation of high dimensional potentials
F. Lanzara, G. Schmidt
227
Eigenvalues of the Neumann–Poincare operator in dimension 3: Weyl's law and geometry
Y. Miyanishi, G. Rozenblum
248
Sufficient conditions on Liouville type theorems for the 3D steady Navier–Stokes equations
G. Seregin, W. Wang
269
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019